Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 6, NWS St. Louis, MO

March 1, 20074 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Mar 1, 2007, 3:57 AM CST for 4 counties in Missouri. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 1, 2007, 3:57 AM CST (09:57 UTC)
Expired
Mar 1, 2007, 4:45 AM CST
In force
48 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

Counties Boone County, MO, Callaway County, MO, Cole County, MO, Moniteau County, MO

The radar

The St Louis radar (KLSX), 151 km from the middle of the area, began a volume at 09:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 1, 4:35 AM CSTHAIL 12 Sw Holts Summit, MO
Mar 1, 4:55 AM CSTHAIL 1Mokane, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 1, 12:16 AM CSTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.0 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 283 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
283 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1189 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 010957
SVRLSX
MOC019-027-051-135-011045-
/O.NEW.KLSX.SV.W.0006.070301T0957Z-070301T1045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
357 AM CST THU MAR 1 2007

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BOONE COUNTY IN CENTRAL MISSOURI
  SOUTHWESTERN CALLAWAY COUNTY IN CENTRAL MISSOURI
  COLE COUNTY IN CENTRAL MISSOURI
  SOUTHEASTERN MONITEAU COUNTY IN CENTRAL MISSOURI

* UNTIL 445 AM CST

* AT 352 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  WEST OF HICKORY HILL...OR ABOUT NEAR ELDON...AND MOVING NORTHEAST
  AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RUSSELLVILLE...
  BRAZITO...
  CENTERTOWN...
  ST. MARTINS...
  WARDSVILLE...
  JEFFERSON CITY...
  HOLTS SUMMIT...
  NEW BLOOMFIELD...
  LAKE MYKEE...
  ASHLAND...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.

LAT...LON 3843 9264 3842 9241 3833 9241 3834 9236
      3869 9182 3889 9225 3848 9269

$$

TES
1 follow-up statement
000 
WWUS53 KLSX 011019
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
418 AM CST THU MAR 1 2007

MOC135-011028-
/O.CAN.KLSX.SV.W.0006.000000T0000Z-070301T1045Z/
MONITEAU MO-
418 AM CST THU MAR 1 2007

...THE SEVERE THUNDERSTORM WARNING FOR MONITEAU COUNTY IS
CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE 
COUNTY.

LAT...LON 3848 9248 3838 9235 3869 9182 3889 9225

$$

MOC019-027-051-011045-
/O.CON.KLSX.SV.W.0006.000000T0000Z-070301T1045Z/
COLE MO-CALLAWAY MO-BOONE MO-
418 AM CST THU MAR 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CST
FOR SOUTHEASTERN BOONE...SOUTHWESTERN CALLAWAY AND COLE COUNTIES...

AT 417 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR ST. MARTINS...OR ABOUT NEAR JEFFERSON CITY...MOVING
NORTHEAST AT 40 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
HARTSBURG...HOLTS SUMMIT...WAINWRIGHT...NEW BLOOMFIELD...LAKE
MYKEE...ASHLAND AND GUTHRIE.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

A TORNADO WATCH REMAINS IN EFFECT FOR COLE COUNTY. IF A TORNADO IS 
SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY 
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3848 9248 3838 9235 3869 9182 3889 9225

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 9:08 PM CST, 6 hours 49 minutes earlier.

Area forecast discussion, Feb 28, 9:08 PM CST, 6 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
908 PM CST WED FEB 28 2007

.UPDATE...
THRU MIDN MAIN ACTION SHUD CONT ALG/N OF SFC WRMFNT...WHICH
CURRENTLY RUNS FROM JUST N OF KCOU...THRU KSTL AREA...TO NR KSAR.
AREA OF STORMS OVR NW/NCNTRL MO WL CONT TO EXPAND INTO OUR N
AREAS...AND THINK THAT WE CULD SEE SM DVLPMT AS FAR E AS A KSTL-
KSPI OVR NXT FEW HRS AS LO LVL JET CONTS TO RAMP UP. OBVIOUSLY...MAIN
TORNADIC THRT WL RMN NR WRM FNTL BNDRY...WITH HAIL THE MAIN THRT
WITH THE ELEVATED STORMS THAT FORM FURTHER N OF THE WRMFNT.

STILL WAITING FOR CNVTN TO INITIATE S OF SFC LO OVR SE KS/SW
MO...WHICH SHUD BE THE STORMS THAT WL AFFECT OUR S AREAS LTR TNGT.

TRUETT

&&

.DISCUSSION...
MAIN FCST CONCERN FOR SHORT TERM IS POTENTIAL OF SVR STORMS TONIGHT
INTO THURS. MDLS REMAIN IN GOOD AGREEMENT WITH SYNOPTIC FEATURES FOR
THIS SYSTEM. SFC LOW OVER TX PANHANDLE WILL STRENGTHEN AND MOVE NEWD
INTO NE MO BY 12Z THU..THEN INTO NE IA BY 00Z FRI. ASSOCIATED CDFNT
WILL QUICKLY PROPAGATE ACROSS THE CWA FROM ABOUT 10Z THRU 19Z
THURSDAY...ENDING THE BULK OF THE PRECIP AND BRINGING IN A COLD
AIRMASS BEHIND THE FNT.  THERE IS A CHANCE OF SNOW BEHIND THE COLD
FRONT...HOWEVER COVERAGE AND AMOUNTS SHOULD BE LIMITED.

SPC HAS UPGRADED RISK TO MODERATE FOR CENTRAL MO TONIGHT...THEN
MODERATE FOR ENTIRE CWA BEGINNING 12Z THU. STRONG WAA AND NEGATIVELY
TILTED TROF WITH APPROACHING SYSTEM WILL SUPPORT ELEVATED TSRA
TONIGHT. GFS AND NAM CONTINUE TO SHOW ELEVATED PRECIP BEGINNING
AROUND 03Z TONIGHT. MUCAPE PROGD 500 TO 1100 J/KG AND OVER 60 KTS OF
0-6 KM BULK SHEAR SHOULD SUPPORT HAIL GROWTH WITH INITIAL ROUND OF
ELEVATED CONVECTION.

THEN WILL SEE MAIN AREA OF CONVECTION ASSOCIATED WITH FRONTAL
BOUNDARY...FIRE UP OVER WRN MO BY 11Z...THEN QUICKLY SLIDE EAST
ACROSS THE STATE AS DEEP-LAYER VERTICAL SHEAR PROFILES ARE STRONGLY
FAVORABLE FOR BOWS AND SUPERCELLS. SO COULD SEE TORNADOES AND
DAMAGING WINDS WITH THIS ROUND OF ACTIVITY.

ONE OTHER CONCERN WILL BE RAINFALL AMOUNTS WITH THIS SYSTEM...AS
GROUND OVER CWA REMAINS SATURATED/PARTIALLY FROZEN. EXPECT OVER AN
INCH IN SOME LOCATIONS...DESPITE FAST MOVEMENT OF SYSTEM. SO WILL
ISSUE A FLOOD WATCH FOR AREAS NORTH OF A CRAWFORD COUNTY MO TO
RANDOLPH COUNTY IL LINE FROM 00Z TONIGHT TO 00Z FRIDAY.

ONCE FRONT EXITS AREA...WILL SEE TEMPS DROP WITH SOME LIGHT RAIN
CHANGING OVER TO LIGHT SNOW. ALSO...WILL SEE WINDS PICKUP AS WELL
WITH GUSTS TO 35 TO 40 MPH AT TIMES ON THURSDAY...BEFORE SLOWLY
TAPERING OFF ON FRIDAY.

AS FOR REST OF THE FORECAST PERIOD...VERY FEW CHANGES TO FCST. HAVE
KEPT FCST DRY ATTM WITH RIDGE MOVING INTO AREA. GFS CONTINUES TO
SHOW A CDFNT MOVING INTO AREA ON TUE. HOWEVER...AM KEEPING FCST DRY
DUE TO INCONSISTENCIES.

BYRD

&&

.AVIATION...
FOR THE 00Z TAFS...MAIN STORY WITH THIS TAF SET WILL BE SEVERE WX
POTENTIAL AND TRYING TO ISOLATE THE TIMING TO THE BEST MOST LIKELY
PERIODS. PREVIOUS TAF SET SEEMS TO HAVE THINGS WELL IN HAND AND
ONLY TWEAKED A FEW ITEMS SUCH AS ONSET OF PREVAILING MVFR CIGS AND
INCREASED THE WINDS BEHIND THE DRY LINE AND CDFNT. APPEARS THERE
WILL BE TWO MAIN EPISODES...WITH THE FIRST EXPECTED LATE THIS
EVENING AND EARLY OVERNIGHT...AND THE STRONGER SECOND EPISODE
ASSOCIATED WITH THE DRY LINE AND CDFNT AS IT PUSHES THRU LATE
TONIGHT AND THURSDAY MORNING. STRONG WINDS EXPECTED BEHIND CDFNT
FOR THURSDAY...WITH SUSTAINED SFC WNDS AOA 20KTS EXPECTED.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-FRANKLIN-GASCONADE-JEFFERSON-KNOX-LEWIS-
     LINCOLN-MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-
     SHELBY-ST. CHARLES-ST. LOUIS-ST. LOUIS CITY-WARREN.

IL...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Mar 1, 12:01 AM CST, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1201 AM CST THU MAR 1 2007

ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>051-011230-
ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-
PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-
1201 AM CST THU MAR 1 2007

...SIGNIFICANT SEVERE WEATHER THREAT TONIGHT THROUGH THURSDAY MORNING...
...FLOOD WATCH UNTIL 6 PM CST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST
MISSOURI.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS...WITH LARGE HAIL...DAMAGING WINDS...AND ISOLATED
TORNADOES...WILL BE POSSIBLE ACROSS THE AREA OVERNIGHT AND INTO
THURSDAY MORNING. INTENSE THUNDERSTORMS THAT FORMED OVER WEST
CENTRAL AND NORTH CENTRAL MISSOURI LATE WEDNESDAY EVENING WILL
PUSH EAST-NORTHEAST DURING THE OVERNIGHT HOURS. MEANWHILE...ADDITIONAL
STRONG STORMS WILL BE FORMING OVER SOUTHEAST KANSAS AND SOUTHWEST
MISSOURI...AND THESE WILL BE ROLLING INTO THE AREA AROUND
DAYBREAK.

IN ADDITION...RAINFALL FROM THESE STORMS COULD RESULT IN NEW OR
CONTINUED RIVER FLOODING AS WELL AS FLOODING ON SMALLER CREEKS AND STREAMS.
SEE THE MOST RECENT FLOOD PRODUCTS FROM THE NATIONAL WEATHER SERVICE
IN ST. LOUIS FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ON THURSDAY
MORNING WITH SIGNIFICANT SEVERE WEATHER POSSIBLE. THE STORMS THAT FORM
OVER SOUTHEAST KANSAS AND SOUTHWEST MISSOURI LATER TONIGHT IS
EXPECTED TO FORM A SQUALL LINE THAT WILL RACE ACROSS THE AREA
DURING THE MORNING. THE MAIN SEVERE WEATHER THREAT WILL BE
DAMAGING WINDS TO 70 MPH...LARGE HAIL AND ISOLATED TORNADOES.

STRONG AND GUSTY WESTERLY WINDS WITH WIND GUSTS OF 40 TO 50 MPH ARE
EXPECTED IN THE WAKE OF THE STORM CENTER AND COLD FRONT ON THURSDAY
AFTERNOON AND THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS STILL ANTICIPATED TONIGHT AND THURSDAY
MORNING.

ILZ058>060-064-065-069-070-074-098>102-MOZ052-059>065-011230-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-CALHOUN IL-JERSEY IL-MADISON IL-
ST. CLAIR IL-MONROE IL-LINCOLN-GASCONADE-WARREN-ST. CHARLES-
FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-
1201 AM CST THU MAR 1 2007

...SIGNIFICANT SEVERE WEATHER POSSIBLE LATE TONIGHT AND THURSDAY...
...FLOOD WATCH UNTIL 6 PM CST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS AND EAST CENTRAL MISSOURI.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE STILL EXPECTED OVER EAST CENTRAL
MISSOURI AND SOUTHWEST ILLINOIS DURING THE OVERNIGHT HOURS. ANY
STORMS THAT FORM BEFORE 3 AM WILL HAVE THE POSSIBILITY OF
PRODUCING LARGE HAIL AND DAMAGING WINDS. HOWEVER...AS THE STRONG
STORM SYSTEM MOVES EAST FROM KANSAS DURING THE PREDAWN HOURS...THERE
WILL BE AN INCREASING THREAT OF ISOLATED TORNADOES.

RAINFALL FROM THIS STORM SYSTEM COULD RESULT IN NEW OR CONTINUED
RIVER FLOODING AS WELL AS FLOODING ON SMALLER CREEKS AND STREAMS.
SEE THE MOST RECENT FLOOD PRODUCTS FROM THE NATIONAL WEATHER SERVICE
IN ST. LOUIS FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AN OUTBREAK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS UP TO 70
MPH...LARGE HAIL...AND TORNADOES IS POSSIBLE ON THURSDAY MORNING
INTO THE EARLY AFTERNOON. SOME OF THE TORNADOES COULD BE STRONG
WITH LONG TRACKS. A MIX MODE OF SEVERE WEATHER FEATURING BOTH A
RAPIDLY MOVING SQUALL LINE AND DISCRETE SUPERCELL THUNDERSTORMS IS
EXPECTED THROUGH EARLY THURSDAY AFTERNOON. THESE STORMS ARE
EXPECTED TO BE LOCATED OVER CENTRAL MISSOURI AT DAWN ON
THURSDAY...MOVE QUICKLY ACROSS THE AREA DURING THE MORNING...AND
BE LOCATED IN CENTRAL ILLINOIS EARLY THURSDAY AFTERNOON.

STRONG AND GUSTY WESTERLY WINDS WITH WIND GUSTS OF 35 TO 45 MPH
ARE EXPECTED IN THE WAKE OF THE STORM CENTER AND COLD FRONT ON
THURSDAY AFTERNOON AND THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVIATION IS ANTICIPATED LATER TONIGHT OR THURSDAY MORNING.

ILZ079-MOZ072>075-084-085-099-011230-
RANDOLPH IL-CRAWFORD-WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE-IRON-
MADISON-REYNOLDS-
1201 AM CST THU MAR 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ILLINOIS...EAST CENTRAL MISSOURI AND SOUTHEAST MISSOURI.

...SIGNIFICANT SEVERE WEATHER POSSIBLE ACROSS THE REGION LATE
TONIGHT THROUGH THURSDAY...

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE STILL EXPECTED TO FORM ACROSS
THE AREA DURING THE OVERNIGHT HOURS. INITIALLY...THE PRIMARY
THREAT SHOULD BE HAIL AND STRONG WINDS.  HOWEVER...AS THE STRONG
STORM SYSTEM MOVES EAST FROM KANSAS DURING THE PREDAWN HOURS...THERE
WILL BE AN INCREASING THREAT OF ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AN OUTBREAK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS UP TO 70
MPH...LARGE HAIL...AND TORNADOES IS POSSIBLE ON THURSDAY MORNING INTO
THE EARLY AFTERNOON. SOME OF THE TORNADOES COULD BE STRONG WITH LONG
TRACKS. A MIX MODE OF SEVERE WEATHER FEATURING BOTH A RAPIDLY MOVING
SQUALL LINE AND DISCRETE SUPERCELL THUNDERSTORMS IS EXPECTED THROUGH
EARLY THURSDAY AFTERNOON. THESE STORMS ARE EXPECTED TO BE LOCATED
OVER CENTRAL MISSOURI AT DAWN ON THURSDAY...MOVE QUICKLY ACROSS
THE AREA DURING THE MORNING...AND BE LOCATED IN CENTRAL ILLINOIS
EARLY THURSDAY AFTERNOON.

STRONG AND GUSTY WESTERLY WINDS WITH WIND GUSTS OF 35 TO 45 MPH
ARE EXPECTED IN THE WAKE OF THE STORM CENTER AND COLD FRONT ON
THURSDAY AFTERNOON AND THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION IS EXPECTED LATE TONIGHT AND INTO THURSDAY
MORNING.

TRUETT

In the hours before

Local storm report, Feb 28, 10:32 PM CST, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1032 PM CST WED FEB 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HAIL             SHELBINA                39.69N 92.04W
02/28/2007  E0.75 INCH       SHELBY             MO   LAW ENFORCEMENT

&&

TILLY
Local storm report, Feb 28, 10:56 PM CST, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1056 PM CST WED FEB 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     HAIL             QUINCY                  39.93N 91.39W
02/28/2007  E0.25 INCH       ADAMS              IL   PUBLIC

&&

TRUETT
Local storm report, Feb 28, 11:01 PM CST, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1101 PM CST WED FEB 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 PM     HAIL             QUINCY                  39.93N 91.39W
02/28/2007  E0.75 INCH       ADAMS              IL   AMATEUR RADIO

&&

TRUETT
Local storm report, Mar 1, 2:54 AM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
254 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     TORNADO          5 S SHELBINA            39.62N 92.04W
03/01/2007                   MONROE             MO   LAW ENFORCEMENT

            2 BUILDINGS DAMAGED.

&&

TILLY
Local storm report, Mar 1, 2:56 AM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
256 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     TSTM WND DMG     7 SE MONROE CITY        39.58N 91.64W
03/01/2007                   RALLS              MO   LAW ENFORCEMENT

            COUPLE OF BUILDINGS DAMAGED

&&

TILLY
Local storm report, Mar 1, 3:51 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
351 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     TSTM WND DMG     CAMP POINT              40.04N 91.07W
03/01/2007                   ADAMS              IL   EMERGENCY MNGR

            NUMEROUS REPORTS OF POWER LINES DOWN ALONG HWY 24

&&

TILLY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 9:59 PM CSTSevere Thunderstorm WarningLSXMarion, Monroe, Shelby46 min
Mar 1, 2:05 AM CSTSevere Thunderstorm WarningLSXLewis, Marion55 min
Mar 1, 2:06 AM CSTSevere Thunderstorm WarningLSXLewis, Marion54 min
Mar 1, 2:10 AM CSTTornado WarningLSXRalls27 min
Mar 1, 2:22 AM CSTTornado WarningLSXMarion23 min
Mar 1, 4:38 AM CSTSevere Thunderstorm WarningLSXCallaway52 min
Mar 1, 5:05 AM CSTSevere Thunderstorm WarningLSXMontgomery40 min
Mar 1, 6:58 AM CSTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade47 min
Mar 1, 7:12 AM CSTTornado WarningLSXCrawford, Franklin48 min
Mar 1, 7:34 AM CSTTornado WarningLSXReynolds41 min
Mar 1, 7:53 AM CSTTornado WarningLSXFranklin, Saint Charles, Saint Louis52 min
Mar 1, 8:37 AM CSTSevere Thunderstorm WarningLSXJefferson, Washington38 min
Mar 1, 8:43 AM CSTSevere Thunderstorm WarningLSXSaint Charles24 min
Mar 1, 10:47 AM CSTWind AdvisoryLSXAudrain, Boone, Callaway, Cole, Crawford, Franklin and 23 more13 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.